# SDR SWAA2018100125645

- Difficulty date: August 21, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A77111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL HORIZONTAL PRESSURE DECK WEB CRACKED AT BS 663+1, LBL 36.  R&R WEB PER EA AND ER.
